Robert Mercas
Robert Mercas
Подтвержден адрес электронной почты в домене lboro.ac.uk - Главная страница
НазваниеПроцитированоГод
Freeness of partial words
F Manea, R Mercaş
Theoretical Computer Science 389 (1-2), 265-277, 2007
402007
A generalization of Thue freeness for partial words
F Blanchet-Sadri, R Mercaş, G Scott
Theoretical Computer Science 410 (8-10), 793-800, 2009
252009
Avoiding abelian squares in partial words
F Blanchet-Sadri, JI Kim, R Mercaş, W Severa, S Simmons, D Xu
Journal of Combinatorial Theory, Series A 119 (1), 257-270, 2012
23*2012
Counting distinct squares in partial words
F Blanchet-Sadri, R Mercas, G Scott
Acta Cybernetica 19 (2), 465-477, 2008
232008
Pattern Matching with Variables: Fast Algorithms and New Hardness Results
H Fernau, F Manea, R Mercas, ML Schmid
32nd International Symposium on Theoretical Aspects of Computer Science …, 2015
212015
Finding pseudo-repetitions
P Gawrychowski, F Manea, R Mercas, D Nowotka, C Tiseanu
30th International Symposium on Theoretical Aspects of Computer Science …, 2013
212013
Fine and Wilf’s theorem and pseudo-repetitions
F Manea, R Mercaş, D Nowotka
International Symposium on Mathematical Foundations of Computer Science, 668-680, 2012
202012
Circular sequence comparison: algorithms and applications
R Grossi, CS Iliopoulos, R Mercas, N Pisanti, SP Pissis, A Retha, F Vayani
Algorithms for Molecular Biology 11 (1), 12, 2016
19*2016
Periodicity algorithms and a conjecture on overlaps in partial words
F Blanchet-Sadri, R Mercaş, A Rashin, E Willett
Theoretical Computer Science 443, 35-45, 2012
18*2012
Alignment-free sequence comparison using absent words
P Charalampopoulos, M Crochemore, G Fici, R Mercaş, SP Pissis
Information and Computation 262, 57-68, 2018
16*2018
3-abelian cubes are avoidable on binary alphabets
AS Robert Mercaş
Proceedings of the 17th Developments of Language Theory 7907, 374-383, 2013
16*2013
A note on the number of squares in a partial word with one hole
F Blanchet-Sadri, R Mercaş
RAIRO-Theoretical Informatics and Applications 43 (4), 767-774, 2009
142009
Regular Languages of Partial Words
J Dassow, F Manea, R Mercas
12*2014
Avoidable binary patterns in partial words
F Blanchet-Sadri, R Mercaş, S Simmons, E Weissenstein
Acta Informatica 48 (1), 25-41, 2011
12*2011
Unbordered partial words
F Blanchet-Sadri, CD Davis, J Dodge, R Mercaş, M Moorefield
Discrete Applied Mathematics 157 (5), 890-900, 2009
112009
An algorithmic toolbox for periodic partial words
F Manea, R Mercaş, C Tiseanu
Discrete Applied Mathematics 179, 174-192, 2014
9*2014
Binary patterns in binary cube-free words: Avoidability and growth
R Mercaş, P Ochem, AV Samsonov, AM Shur
RAIRO. Informatique théorique et applications 48 (4), 369-389, 2014
82014
k-Abelian pattern matching
T Ehlers, F Manea, R Mercaş, D Nowotka
Journal of Discrete Algorithms 34, 37-48, 2015
72015
Hairpin lengthening and shortening of regular languages
F Manea, R Mercas, V Mitrana
Languages Alive, 145-159, 2012
62012
The pseudopalindromic completion of regular languages
SZ Fazekas, F Manea, R Mercaş, K Shikishima-Tsuji
Information and Computation 239, 222-236, 2014
5*2014
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20